# SDR RAIA0002020

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 3,984 hours, 3,102 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121001
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,984 hours, 3,102 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX - STL - DURING LEFT WING AILERON PCA MODIFICATION, FOUND LEFT WING RIB 21 CRACKED AT UPPER CENTER RIB FLANGE.  MAINTENANCE REPAIRED LEFT WING UPPER CENTER RIB FLANGE IAW MANUFACTURERS REPAIR INSTRUCTIONS.
